MAUDE Adverse Event Report: CLEARSTREAM TECHNOLOGIES LTD. SLEEK PTA DILATATION CATHETER

CLEARSTREAM TECHNOLOGIES LTD. SLEEK PTA DILATATION CATHETER
Model Number 425-3004X
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Event or Problem Description
This report summarizes one malfunction event.A review of the events indicated that model 425-3004x pta dilatation catheter allegedly ruptured.This report was received from one source.The device was used in the patient, with no reported patient injury.The patient's age, weight, and gender was not provided.

Brand Name
SLEEK PTA DILATATION CATHETER
Common Device Name
PTA DILATATION CATHETER
Manufacturer (Section D)
CLEARSTREAM TECHNOLOGIES LTD.
moyne upper
enniscorthy, co. wexford
EI 
MDR Report Key8532927
Report Number9616666-2019-00041
Device Sequence Number1465890
Product Code LIT
UDI-Device Identifier00801741132414
UDI-Public(01)00801741132414
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number425-3004X
Device Catalogue Number425-3004X
Device Lot NumberCMCT0479
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2019
Initial Report FDA Received Date04/19/2019
Patient Sequence Number1